# SDR 95UAL900202

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7285U
- Make and model: Boeing 727222
- Aircraft serial: 21563
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT SIDE OF FUSELAGE, NEXT TO VHF ANTENNA IS CRACKED AND SHOWS EVIDENCE OF CORROSION.  REPAIRED CORROSION DAMAGE PER SRM 53-10-03 FIG 1 AND 3.
